# SDR SIMA200529309

- Difficulty date: October 19, 2005
- Submitted: November 21, 2005
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 14538590401
- Condition: Cracked
- Location: Bleed Air Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

ORD - FLT 4402 - LAVATORY SMOKE WARNING CAME ON DURING TAXI AND WENT OUT.  INSPECTED CUSTOMER SERVICE MANIFOLD ON LEFT ENGINE AND FOUND HIGH STAGE BLEED TUBE CRACKED.  REPLACED BLEED TUBE.  PERFORMED FUNCTIONAL TEST FLIGHT AND PASSED.  OPERATIONAL TEST OF SMOKE DETECTOR GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
